Alert archive / Texas / Red Flag Warnings in 2012
Red Flag Warning 4, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Mar 2, 2012, 4:05 AM CST for 15 counties in Texas. It took effect at Mar 3, 2012, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2012, 4:05 AM CST (10:05 UTC)
- In effect from
- Mar 3, 2012, 10:00 AM CST
- Expired
- Mar 3, 2012, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 10.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1430 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
004 WWUS84 KCRP 021005 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 AM CST FRI MAR 2 2012 ...RED FLAG WARNING IS IN EFFECT SATURDAY FOR ALL OF SOUTH TEXAS... .A STRONG COLD FRONT IS EXPECTED TO MOVE THROUGH SOUTH TEXAS LATE TONIGHT...PRODUCING STRONG NORTH WINDS AND DECREASING HUMIDITY VALUES SATURDAY. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND WINDY CONDITIONS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTH TEXAS. TXZ229>234-239>247-022230- /O.UPG.KCRP.FW.A.0004.120303T1600Z-120304T0000Z/ /O.NEW.KCRP.FW.W.0004.120303T1600Z-120304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 AM CST FRI MAR 2 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY FOR STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH TEXAS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...SATURDAY FROM 10 AM THROUGH 6 PM. * WIND...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...15 TO 20 PERCENT ACROSS THE BRUSH COUNTRY. 20 TO 30 PERCENT ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TMT
5 follow-up statements
986 WWUS84 KCRP 022147 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 347 PM CST FRI MAR 2 2012 ...RED FLAG WARNING IS IN EFFECT SATURDAY FOR ALL OF SOUTH TEXAS... .A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS SOUTH TEXAS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. AFTER FRONTAL PASSAGE... STRONG NORTH WIND AND DRIER AIR WILL DEVELOP. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND BREEZY TO WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTH TEXAS DURING THE MID MORNING THROUGH AFTERNOON SATURDAY. TXZ229>234-239>247-030600- /O.CON.KCRP.FW.W.0004.120303T1600Z-120304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 347 PM CST FRI MAR 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY FOR STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH TEXAS... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...SATURDAY FROM 10 AM THROUGH 6 PM. * WIND...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...15 TO 20 PERCENT ACROSS THE BRUSH COUNTRY. 20 TO 30 PERCENT ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 87
882 WWUS84 KCRP 030439 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1039 PM CST FRI MAR 2 2012 ...RED FLAG WARNING IS IN EFFECT ON SATURDAY FOR ALL OF SOUTH TEXAS... .A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS SOUTH TEXAS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. AFTER FRONTAL PASSAGE... STRONG NORTH WIND AND DRIER AIR WILL DEVELOP. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND BREEZY TO WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTH TEXAS DURING THE MID MORNING THROUGH AFTERNOON SATURDAY. TXZ229>234-239>247-031245- /O.CON.KCRP.FW.W.0004.120303T1600Z-120304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1039 PM CST FRI MAR 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 6 PM CST SATURDAY FOR STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF SOUTH TEXAS... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...SATURDAY FROM 10 AM THROUGH 6 PM. * WIND...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...15 TO 20 PERCENT ACROSS THE BRUSH COUNTRY. 20 TO 30 PERCENT ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WC
274 WWUS84 KCRP 031215 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 615 AM CST SAT MAR 3 2012 ...RED FLAG WARNING IS IN EFFECT ON SATURDAY FOR ALL OF SOUTH TEXAS... .A STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS SOUTH TEXAS LATE TONIGHT THROUGH EARLY SATURDAY MORNING. AFTER FRONTAL PASSAGE... STRONG NORTH WIND AND DRIER AIR WILL DEVELOP. THE COMBINATION OF LOW RELATIVE HUMIDITY VALUES AND BREEZY TO WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS SOUTH TEXAS DURING THE MID MORNING THROUGH AFTERNOON SATURDAY. TXZ229>234-239>247-032015- /O.CON.KCRP.FW.W.0004.120303T1600Z-120304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 615 AM CST SAT MAR 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING FOR MUCH OF THE COASTAL BEND AND NORTHERN RIO GRANDE PLAINS... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...SATURDAY FROM 10 AM THROUGH 6 PM. * WIND...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...15 TO 20 PERCENT ACROSS THE BRUSH COUNTRY. 20 TO 30 PERCENT ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
790 WWUS84 KCRP 032024 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 224 PM CST SAT MAR 3 2012 ...RED FLAG WARNING IS IN EFFECT THROUGH EARLY THIS EVENING FOR ALL OF SOUTH TEXAS... .GUSTY NORTH AND NORTHWEST WINDS ARE COMBINING WITH VERY LOW RELATIVE HUMIDITY TO PRODUCE A CRITICAL FIRE DANGER. THE WINDS WILL DIMINISH AROUND SUNSET. TXZ229>234-239>247-040000- /O.CON.KCRP.FW.W.0004.000000T0000Z-120304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 224 PM CST SAT MAR 3 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR MUCH OF THE COASTAL BEND AND NORTHERN RIO GRANDE PLAINS... * AFFECTED AREA...LA SALLE...MCMULLEN...LIVE OAK...BEE... GOLIAD...VICTORIA...WEBB...DUVAL...JIM WELLS...KLEBERG... NUECES...SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...THROUGH 6 PM. * WIND...NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...15 TO 20 PERCENT ACROSS THE RIO GRANDE PLAINS AND BRUSH COUNTRY. 20 TO 30 PERCENT ACROSS THE COASTAL BEND AND VICTORIA CROSSROADS. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ JR
407 WWUS84 KCRP 040000 AAA RFWCRP URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 600 PM CST SAT MAR 3 2012 ...RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 6 PM CST... .WINDS WILL CONTINUE TO DIMINISH THIS EVENING AS HIGH PRESSURE SETTLES FARTHER INTO TEXAS. NEAR THE COAST...WINDS AND HUMIDITY MAY REMAIN NEAR CRITICAL LEVELS THROUGH 730 PM BEFORE WINDS SUFFICIENTLY SUBSIDE AND HUMIDITY VALUES RISE WITH THE COOLING TEMPERATURES. THUS...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER AREAS NEAR THE COAST. TXZ229>234-239>247-040100- /O.EXP.KCRP.FW.W.0004.000000T0000Z-120304T0000Z/ LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 600 PM CST SAT MAR 3 2012 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CST THIS EVENING FOR MUCH OF THE COASTAL BEND AND NORTHERN RIO GRANDE PLAINS... WINDS ARE EXPECTED TO REMAIN BELOW CRITICAL LEVELS AS RELATIVE HUMIDITY VALUES BEGIN TO RISE...SO THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. NEAR THE COAST...WINDS AND HUMIDITY MAY REMAIN NEAR CRITICAL LEVELS THROUGH 730 PM BEFORE WINDS SUFFICIENTLY SUBSIDE AND HUMIDITY VALUES RISE WITH THE COOLING TEMPERATURES. THUS...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE OVER AREAS NEAR THE COAST. $$ GW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 1, 11:58 PM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Mar 1, 11:58 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1158 PM CST THU MAR 1 2012
.DISCUSSION...SEE 06Z AVIATION DISCUSSION.
&&
.AVIATION...BASED ON SOUNDING AND NEW MODEL DATA...WILL STILL HAVE
SOME WIND SHEAR IN THE TAFS BUT LOWERED WIND SPEEDS DOWN TO 40
KNOTS (FROM 50 KNOTS). OTHERWISE BY 12Z...AM EXPECTING (IF NOT
ALREADY OCCURRING) IFR CIGS AT KVCT AND KALI...LIFR CIGS AT KLRD
AND KCRP. DUE TO THE STRONGER WINDS OFF THE DECK (I.E. WIND
SHEAR)...GOING NO MORE THAN MVFR VISIBILITIES. CONDITIONS IMPROVE
ALL AREAS BY 16Z...WITH LINGERING MVFR CIGS AT KCRP AND KVCT
AROUND 18/19Z. WIND FORECAST A BIT OF AN ISSUE BY LATE
MORNING/EARLY AFTERNOON...AS TROUGH MOVES INTO THE FORECAST AREA.
FOR NOW...DECIDED TO GO WITH VRB05KT AT KALI AND KVCT...WITH NNW
WINDS AT KLRD AND WINDS BECOMING SOUTHEAST AT KCRP (DUE TO SEA-
BREEZE IN THE AFTERNOON AS TEMPS OUT WEST WARM QUITE A BIT). BY
THE END OF THE TAF PERIOD...WILL HAVE IFR OR LOWER CIGS AT ALL BUT
KLRD (VFR)...WITH VISIBILITIES 2-4SM EAST OF KLRD.
&&
.PREV DISCUSSION... /ISSUED 936 PM CST THU MAR 1 2012/
DISCUSSION...FORECAST SEEMS TO BE DOING FINE SO NO CHANGES AT
THIS TIME. DISCUSSION IS MAINLY WRITTEN FOR MARINE.
MARINE...DENSE SEA FOG MAY BE MORE PATCHY THAN WIDESPREAD...SINCE
WATER TEMPERATURES NOW FROM NEAR 70 TO THE MID 70S AND DEWPOINTS
AROUND 70 WITH LOW LEVEL JET EXPECTED TO DEVELOP OVER THE WATERS
OVERNIGHT. HOWEVER....VISIBILITIES NEAR THE COAST HAVE DROPPED AT
TIMES TO LESS THAN 1 MILE...SO THINK KEEPING THE ADVISORY IS THE
RIGHT CALL FOR NOW. BASED ON OBS AND NEW MODEL DATA...THEN SCEC
FOR WINDS WILL SUFFICE FOR NOW.
PREV DISCUSSION... /ISSUED 520 PM CST THU MAR 1 2012/
DISCUSSION...UPDATED FOR 00Z AVIATION.
AVIATION...WILL SEE WIND SPEEDS DECREASE ACROSS THE AREA OVER THE
NEXT COUPLE HOURS AS DAYTIME MIXING CEASES. WITH A STRONG LOW
LEVEL JET EXPECTED TO DEVELOP NEAR THE COAST...OR JUST INLAND
THINK THE FOG CHANCES ARE LIMITED TONIGHT FOR MOST AREAS. MODEL
GUIDANCE VARIES SOME ON STRENGTH AND POSITIONING OF THE JET...BUT
SHOULD KEEP FOG FROM SETTING IN LEAVING JUST LOW CIGS FROM
STRATUS. ALI WILL BE ON THE EDGE OF THE POTENTIAL JET...AND MAY
HAVE FOG IF THE JET DEVELOPMENT IS A BIT FARTHER EAST. ASSUMING
THIS IS NOT THE CASE...FORECASTING WIND SHEAR FRIDAY MORNING WITH
THE 40 TO 50 KNOT JET AROUND 2KFT ABOVE THE SURFACE. LLJ IS
FORECAST TO WEAKEN BY LATE IN THE MORNING AND STRATUS SHOULD ALSO
BEGIN TO DISSIPATE FOR MOST AREAS. MODELS KEEP VCT WITH LOW CIGS
BUT EVERYONE ELSE WOULD GO VFR BY EARLY AFTERNOON.
PREV DISCUSSION... /ISSUED 239 PM CST THU MAR 1 2012/
SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...WARM SOUTHERLY FLOW
WILL PERSIST FOR THE REMAINDER OF THE AFTERNOON AND TONIGHT.
40-50 KT LOW LEVEL JET TONIGHT WILL LEAD TO MAINLY STRATUS AND
WARM/HUMID CONDITIONS INLAND OVERNIGHT. DENSE SEA FOG OVER THE
NEARSHORE WATERS WILL SPREAD INTO THE PORTIONS OF THE IMMEDIATE
COASTLINE AND BAYS LATE THIS AFTERNOON AND EVENING EVENING...BUT
INLAND SHOULD REMAIN A LOW STRATUS DECK. TOMORROW A PRE-FRONTAL
TROUGH AXIS MOVES THROUGH THE RIO GRANDE PLAINS AND INTO THE
EASTERN BRUSH COUNTRY. CLEARING SKIES BEHIND IT AND DRIER
NORTHWEST WINDS WILL LEAD TO VERY WARM AFTERNOON HIGHS ACROSS THIS
PORTION OF THE CWA...INTO THE LOWER 90S. MID AND UPPER 80 TEMPS
ARE EXPECTED OVER THE INLAND SOUTHERN COASTAL BEND...WITH LOWER
80S ACROSS THE INLAND NORTHERN COASTAL BEND. A COLD FRONT WILL
MOVE THROUGH THE CWA BETWEEN MIDNIGHT AND 6 AM ON SATURDAY. AHEAD
OF THE FRONT...COULD BE AREAS OF DENSE FOG TO DEAL WITH ACROSS THE
EASTERN HALF OF THE CWA AND MARINE AREAS. MOISTURE DEPTH IS
RELATIVELY SHALLOW AHEAD OF THE FRONT...AND ANY PRECIP CHANCES
WITH IT WILL BE ISOLATED IN COVERAGE AND CONFINED TO THE NORTHEAST
CWA.
LONG TERM (SATURDAY THROUGH THURSDAY)...HIGH PRESSURE WILL BE
BUILDING ACROSS S TX SATURDAY MORNING IN THE WAKE OF A STRONG COLD
FRONT. STRONG NORTHERLY WINDS WILL USHER DRIER AND COOLER AIRMASS
INTO THE AREA WITH SKIES CLEARING FROM W TO E. MAIN ISSUE FOR
SATURDAY WILL BE THE WINDS. HIGH END SMALL CRAFT ADVISORIES ARE
LIKELY ON SATURDAY WITH WINDS POTENTIALLY GUSTING TO GALE FORCE. A
COUPLE OF THE MODELS PROGD SUSTAINED GALE FORCE WINDS BUT AM NOT
CONFIDENT TO GO THAT HIGH JUST YET GIVEN OTHER MODELS ARE QUITE A
BIT LOWER...SO WENT WITH A COMPROMISE WHICH WAS CLOSE TO WHAT IS
ALREADY FCSTD FOR SATURDAY. THE STRONG NORTHERLY WINDS AND LOWERING
RH VALUES WILL ALSO LEAD TO FIRE DANGER THREAT. THERE STILL REMAINS
SOME UNCERTAINTY ON TIMING OF FRONT WHICH IN TURN WOULD DETERMINE
TIMING OF STRONGEST WINDS AND LOWEST MN RHS. MOST MODELS ARE SHOWING
RED FLAG CONDITIONS AND CURRENT FCST ALSO HAS RED FLAG
CONDITIONS...THEREFORE WENT WITH A FIRE WEATHER WATCH FOR SATURDAY.
IN ADDITION...WIND ADVISORY CONDITIONS WILL BE POSSIBLE ON SATURDAY.
WINDS ARE EXPECTED TO SUBSIDE THROUGH SAT EVENING. THE WEAKENING
WINDS...CLRG SKIES AND STRONG CAA WILL ALLOW TEMPS TO DROP INTO THE
40S SAT NIGHT/SUN MORNING AREA WIDE. AREAS ACROSS THE NRN TIER OF
THE CWA MAY DROP INTO THE UPPER 30S. SUNDAY WILL BE SUNNY WITH LIGHT
WINDS VEERING TO THE E AND SE THROUGHOUT THE DAY. TEMPS WILL BE MORE
SEASONAL SUNDAY WITH A GRADUAL WARMING TREND THROUGH THE REMAINDER
OF THE EXTENDED.
MARINE...VISIBLE SATELLITE IMAGERY THIS AFTERNOON SHOWS BAND OF
SEA FOG HAS WORKED BACK INTO THE NEARSHORE MIDDLE TEXAS GULF
WATERS. LOCAL WEBCAMS AND SURFACE OBSERVATIONS INDICATE THE FOG IS
BECOMING DENSE. THEREFORE RE-ISSUED THE MARINE DENSE FOG ADVISORY
FOR THE NEARSHORE GULF WATERS THROUGH THE AFTERNOON AND TONIGHT.
ALSO ISSUED FOR THE NORTHERN BAYS FOR THIS EVENING AS FOG SHOULD
SPREAD INTO THIS AREA LATER. WILL WATCH TRENDS FOR THE SOUTHERN
BAYS CLOSELY...BUT AT THIS TIME HAVE NOT INCLUDED IN THE ADVISORY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 70 86 59 72 46 / 10 10 10 10 10
VICTORIA 68 82 54 70 40 / 10 10 20 10 10
LAREDO 67 94 58 74 46 / 10 0 10 10 0
ALICE 69 90 57 72 43 / 10 10 10 10 10
ROCKPORT 69 78 59 69 51 / 10 10 20 10 10
COTULLA 66 90 52 71 39 / 10 0 10 10 0
KINGSVILLE 69 88 59 72 46 / 10 10 10 10 10
NAVY CORPUS 69 80 62 71 52 / 10 10 10 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR THE FOLLOWING ZONES: ARANSAS...BEE...
CALHOUN...DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...
LIVE OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...DENSE FOG ADVISORY UNTIL 10 AM CST FRIDAY FOR THE FOLLOWING
ZONES: BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM.
&&
GW/86...SHORT TERM
RH/79...LONG TERMHazardous weather outlook, Mar 1, 2:55 PM CST, 13 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 255 PM CST THU MAR 1 2012 TXZ229>234-239>247-021100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 255 PM CST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL MOVE THROUGH SOUTH TEXAS SATURDAY MORNING. STRONG NORTH WINDS AND LOW RELATIVE HUMIDITY VALUES BEHIND THE FRONT WILL PRODUCE A CRITICAL FIRE DANGER DURING THE DAY ON SATURDAY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR SOUTH TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-021100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 255 PM CST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG NEARSHORE WILL PERSIST THROUGH THIS AFTERNOON AND TONIGHT. SATELLITE IMAGERY AND SURFACE OBSERVATIONS CONFIRM AREAS OF DENSE FOG PERSISTING OVER THE NEARSHORE MIDDLE TEXAS GULF WATERS. THE FOG WILL SPREAD INTO THE NORTHERN BAYS THIS EVENING. VISIBILITIES WILL BE LESS THAN 1 NAUTICAL MILE WITH SOME AREAS BELOW A QUARTER OF A MILE TO NEAR ZERO AT TIMES. A DENSE FOG ADVISORY IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED SATURDAY FOR STRONG NORTH WINDS BEHIND A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JR
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 2:59 PM CST | Marine Dense Fog Advisory | CRP | 12 hr | |
| Mar 2, 2:59 PM CST | Small Craft Advisory | CRP | 36 hr |
Nearby
Red Flag Warnings in Texas, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.